Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nerve spasm
May 22, 2006

I am on Viread, viramune, and videx. I have severe nerve spasm in one leg, near my knee. I tend to have it a couple of times a day, some days none. It is intense pain. I have it at least 5 days/wk.What can be causing this??

Response from Dr. Henry

Pain localized to the knee area as you describe would be unlikely due to HIV or one of your medications but more likely due to local nerve presssure, tendon, muscle, vaccular, or joint condition. An evaluation by your HIV specialist and/or neurologist or rheumatologist is recommended to narrow the possibilities and to devise a diagnostic and treatment plan. KH



Previous
Kaposi's Sarcoma = AIDS?
Next
Metal Hip Femar Replacment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement